MathSciNet Relay Station
MathSciNet bibliographic data
MR336824 (49 #1597) 60J30 (60K25)
Koroljuk, V. S. Boundary problems for a compound Poisson process. (Russian) Teor. Verojatnost. i Primenen. 19 (1974), 3–14.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement